姓名: 杨茵

性别:

出生日期:


职位: 教授

电话:

Email: ynyang@public.wh.hb.cn

个人主页:


基本情况 Basic

女,华中科技大学数学系教授。

教育背景 Educational background

  1978年02月---1982年01月: 华中工学院, 数学系, 应用数学专业, 获理学学士学位.
  1984年09月---1987年07月: 华中工学院, 数学系, 应用数学专业, 获理学硕士学位.
  1996年09月---2000年61月: 武汉大学, 数学系, 基础数学专业, 获理学博士学位.

工作经历 Work experience

  1982年01月--- 华中科技大学  助教,讲师,副教授
  2001年3月 --- 2003年7月 中国科学院武汉物理与数学研究所 博士后

研究方向 Research fields

  1. 非线性偏微分方程;
  2. 非线性泛函分析;
  3. 生物数学;

科研成果 Scientific achievements

研究论文
  1. Yang Yin, Chen Hua, Liu Weian & B. D. Sleeman The solvability of some chemotaxis equations, accepted by Journal of Differential Equations, [sci]
  2. Weian Liu, Yin Yang, and Gang Lu Viscosity solutions of fully nonlinear parabolic systems, J. Math. Anal. Appl. vol.29, No.3 (2003) [SCI],
  3. Liu. Weian, Lu. Gang and Yang Yin Viscosity solutions of fully nonlinear degenerated elliptic systems, Communications in Applied Analysis (2003) (ISSN 1083-2564)
  4. Yang Yin, Liu Weian, Behavior of the solutions for the chemotaxis equations with saturation growth, 东北数学 19(3) (2003)
  5. Yin Yang, Hua Chen, and Liu Weian, Different behavior for the solutions of 1- dimensional chemotaxis model with exponential growth, Geometry and Nonlinear Partial Differential Equations vol.29, (2002), 181-189
  6. Yang Yin, Liu Weian, Different behavior for the solutions of some chemotaxis, 数学进展, vol.29, No. 3. (2000)
  7. Yang Yin, Chen Hua, and Liu Weian, On existence of global solutions and blow-up to a system of reaction-diffusion equations modeling chemotaxis, SIAM. J. Math. Anal. vol.33, No.4, 763-785 [SCI]
  8. Liu Weian, Chen Hua, and Yang Yin, Coupled fixed points of skew increasing operators and applications, 数学物理学报 Vol.19, No.4(1999) [SCIE]

主持与参加的研究课题:
  非线性偏微分方程及在几何和生物科学中的应用,项目来源: 国家自然科学基金(2005年01月---2007年12月,编号:10471108经费:18万元),课题(第1完成人)。

其它 Other